# SDR 61517

- Difficulty date: May 18, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE10675
- Aircraft time: 14,305 hours, 26,066 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 630
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON POWER UP FOR TAKEOFF LEFT HAND TORQUE GAUGE DROPPED TO ZERO.  THE TAKEOFF WAS ABORTED.  AIRCRAFT RETURNED TO GATE AND MAINTENANCE CALLED.  REMOVED AND REPLACED NR 1 TORQUE METER, OPS CHECK GOOD.  P/N 114-380065-3, S/N 630.
